Skip to content
My WebMD Sign In, Sign Up
new to this bard
avatar
luvley1 posted:
hello everyone I'm new, I suffered from a MS relapse a few days ago and was taking Prednisone 10 mg 2x's a day for the relapse for a week, It seems like the Prednisone gave me a massive headache for the week and i'm still a little weak when I walk. I go to see my Dr. in 3 days I hope he can tell me if I will feel normal again soon.
Reply
 
avatar
hackwriter responded:
Dear luvley,

Prednisone can cause some pretty uncomfortable side effects, but they are temporary. It will take some time to know whether your weakness will resolve after steroid treatment. I hope you have a full recovery.

Kim


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

Help Our Community & Experts Help You - Please Read
Welcome to the WebMD Multiple Sclerosis Community! Please don't respond to this discussion. Instead, please read before you start your ... More
Was this Helpful?
105 of 107 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.